# SDR 2006UALA02430

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 28,728 hours
- Engine: Pwa PW4052
- System (JASC): 2600 · Fire Protection System
- Part: Detection Sys
- Condition: No Test
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE-OVERHEAT TEST DID NOT INITIATE WHEN -ENG APU CARGO- TEST SWITCH PUSHED. RETESTED ON GROUND PER AMM 26-15-00, P 501.  UNABLE TO DUPLICATE.   NO PROBLEM FOUND.  CHECKED OK
